Alert archive / Virginia / Special Weather Statements in 2021

Special Weather Statement, NWS Blacksburg, VA

August 14, 2021Botetourt County, Virginia

NWS Blacksburg, VA issued this special weather statement at Aug 14, 2021, 9:41 PM EDT for Botetourt County, Virginia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2021, 9:41 PM EDT (01:41 UTC)
Expired
Aug 14, 2021, 10:15 PM EDT
In force
34 min
Issued by
NWS Blacksburg, VA
Hail
0.00 in
Wind
30

County Botetourt County, VA

The radar

The Roanoke radar (KFCX), 65 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 1.7 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2021-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1006 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2021-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1006 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1552 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

255 
WWUS81 KRNK 150141
SPSRNK

Special Weather Statement
National Weather Service BLACKSBURG VA
941 PM EDT Sat Aug 14 2021
 
VAZ018-019-022-023-150215-
Botetourt VA-Craig VA-Roanoke VA-Alleghany VA-
941 PM EDT Sat Aug 14 2021

...A strong thunderstorm will impact portions of 
northwestern Roanoke and south central Alleghany Counties in west
central Virginia, eastern Craig County in southwestern Virginia and
Botetourt Counties in west central Virginia through 1015 PM EDT...

At 941 PM EDT, Doppler radar was tracking a strong thunderstorm over
Oriskany, moving east at 20 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Buchanan...
Troutville...
New Castle...
Catawba...
Eagle Rock...
Oriskany...
and Fincastle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3745 7963 3746 7964 3748 7965 3748 7968
      3745 7972 3742 7978 3735 8018 3762 8023
      3762 8022 3763 8023 3773 7975
TIME...MOT...LOC 0141Z 258DEG 19KT 3758 7998 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

$$

ET

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Aug 14, 9:41 PM EDT, 0 minutes earlier.

Area forecast discussion, Aug 14, 9:41 PM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
941 PM EDT Sat Aug 14 2021

.SYNOPSIS...
A cold front will slowly drift southward tonight and stall over
the Mid Atlantic on Sunday. This front will become the focus
for widespread showers and thunderstorms during the next
several days. In addition, the remnants of Fred will track into
the Gulf Coast and Tennessee Valley during Monday and Tuesday,
which could bring an additional source of rain for next week.

&&

.NEAR TERM /THROUGH SUNDAY/...
As of 940 PM EDT Saturday...

Confidence is high for more scattered showers and thunderstorms
on Sunday.

An outflow boundary has extended the coverage of showers and
thunderstorms toward the I-81 corridor in the past couple hours.
Radar is showing that the convective activity is slowly fading
with time, and the hydro and severe threats are diminishing for
tonight. Lingering showers could continue through most of the
night. Meanwhile, patchy fog and low clouds could develop after
midnight. There is not enough confidence to say that the fog
will be widespread or dense by Sunday morning given that the
clouds may interfere with the fog formation.

The actual surface cold front will move southeast overnight and
could introduce a northerly wind and cooler temperatures.
However, the front may only reach northern North Carolina before
stalling on Sunday. The frontal boundary at 850 MB may never
make it through the area at all due to blocking high pressure
across the Southeast. Thus, we will maintain an atmosphere with
high moisture content and a convergence zone for additional
activity on Sunday. The northeast wind may keep Lynchburg free
of any thunder chances, but all other locations should see more
showers with embedded thunderstorms during Sunday afternoon.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
As of 245 PM EDT Saturday...

Unsettled Weather Expected With Showers and Thunderstorms...

Surface high pressure over New England wedges south into the
Carolinas Sunday night. Under plenty of clouds with scattered
convection, low temperatures Sunday night into Monday morning
will range from the upper 50s in the mountains to around 70
degrees in the piedmont.

With the upper level ridge remaining off the Southeast Coast,
tropical moisture will overrun the wedge. The area will be
deeper into the wedge on Monday. Showers and a few thunderstorms
will continue on Monday. Some of storms will contain locally
heavy rains. High temperatures Monday will vary from around 70
degrees in the mountains to the mid 80s in the piedmont.
Scattered convection will continue Monday night with low
temperatures in the upper 50s in the mountains to around 70
degrees in the piedmont.

Refer to latest advisories from the NHC on Fred. The current
path was slower speed and further west. However,rain may gain
intensity Tuesday as remnants of Fred moves inland over the
southeastern states with surface winds increasing from the
southeast along the southern Blue Ridge ushering in deeper
tropical moisture. With widespread cloud cover, persistent cool
air wedge, along with rain, temperatures will run around 10F
cooler than normal Tuesday.

Medium confidence for Short Term Forecast.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
As of 245 PM EDT Saturday...

Moisture Lingers Across Our Region Through Workweek...

Overall synoptic setup remains the same Tuesday night and into
Wednesday. Ridging in the Atlantic, surface high pressure to the
north and a weak stationary boundary still lingering within the
area. Remnants of Fred lifts northward and looking more likely
to track just to the west of the Appalachians. The NHC places
remnants of Fred in Tennessee Wednesday morning. (Check out the
latest NHC Statements on Fred.) Model guidance continues to
differ on how fast the remnants pull out of the region, but
current thinking is tropical moisture will linger through at
least Wednesday night. This should allow for some much-needed
rainfall for the area. At this time, we will have to monitor
where the axis of heavier rain setup for any water issues. The
weather pattern towards the end of the week shifts back towards
a more typical summertime pattern with daily afternoon
convection.

Temperatures will remain cooler than normal for Wednesday.
Temperatures return to near normal on Thursday into Saturday.

Low to Medium confidence in Long Term Forecast.

&&

.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
As of 740 PM EDT Saturday...

Scattered showers and thunderstorms will continue for the next
couple hours with the chances of thunder diminishing afterward
due to loss of heating. However, the showers may persist through
the night. In addition, patchy fog and low clouds will bring
the potential for IFR conditions at all aviation sites as the
winds turn toward the north and northeast behind a cold front.
Confidence in LIFR is highest at BLF, LWB, BCB, and LYH.

It may take a few hours for the low clouds and fog to dissipate
during Sunday morning. Meanwhile, the cold front will
eventually stall around northern North Carolina later in the day,
which will keep the atmosphere moist and unstable. As a result,
more showers and thunderstorms are expected by Sunday
afternoon throughout most of the area. Because of the low
clouds and the ongoing northeast wind, thunder chances will be
the lowest at LYH.

Extended Aviation Discussion...

A stalled frontal boundary will linger through early next week,
and it may interact with tropical moisture from Fred once it
enters the lower Mississippi River Valley. Scattered showers and
thunderstorms along with patchy fog in the overnight hours will
bring periods of sub-VFR conditions throughout this time period.
Unsettled conditions are expected to continue through Thursday.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...PM/PW
NEAR TERM...PM/PW
SHORT TERM...KK
LONG TERM...KK
AVIATION...PW
Hazardous weather outlook, Aug 14, 3:46 PM EDT, 5 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
346 PM EDT Sat Aug 14 2021

NCZ003>006-019-020-VAZ032>035-043>047-058-059-152000-
Surry-Stokes-Rockingham-Caswell-Wilkes-Yadkin-Patrick-Franklin-
Bedford-Amherst-Henry-Pittsylvania-Campbell-Appomattox-Buckingham-
Halifax-Charlotte-
346 PM EDT Sat Aug 14 2021

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia and west central Virginia.

.DAY ONE...This afternoon and tonight.

A few thunderstorms this afternoon and evening could be strong to
severe. Damaging winds are the main threat, along with localized
flash flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Heavy rainfall could lead to localized flooding into early next
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ001-002-018-VAZ007-009>020-022>024-WVZ042>044-507-508-152000-
Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-
Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-
Botetourt-Rockbridge-Mercer-Summers-Monroe-Eastern Greenbrier-
Western Greenbrier-
346 PM EDT Sat Aug 14 2021

This Hazardous Weather Outlook is for northwest North Carolina,
southwest Virginia, west central Virginia and southeast West
Virginia.

.DAY ONE...This afternoon and tonight.

Thunderstorms this evening could cause localized flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Heavy rainfall could lead to localized flooding early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 14, 8:49 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
849 PM EDT Sat Aug 14 2021

VAZ019-023-024-150115-
Botetourt VA-Rockbridge VA-Alleghany VA-
849 PM EDT Sat Aug 14 2021

...A strong thunderstorm will impact portions of
southeastern Alleghany, southwestern Rockbridge and northern
Botetourt Counties in west central Virginia through 915 PM EDT...

At 849 PM EDT, Doppler radar was tracking a strong thunderstorm near
Natural Bridge, or 8 miles east of Eagle Rock, moving east at 10 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clifton Forge...
Buchanan...
Glasgow...
Eagle Rock...
Oriskany...
Collierstown...
and Iron Gate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3774 7938 3762 7941 3762 7944 3761 7946
      3758 7945 3757 7943 3757 7945 3755 7947
      3755 7948 3749 7954 3762 8001 3787 7991
TIME...MOT...LOC 0049Z 272DEG 7KT 3764 7964

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

ET
Special weather statement, Aug 14, 8:51 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
851 PM EDT Sat Aug 14 2021

VAZ047-150115-
Buckingham VA-
851 PM EDT Sat Aug 14 2021

...A strong thunderstorm will impact portions of
eastern Buckingham County through 915 PM EDT...

At 851 PM EDT, Doppler radar was tracking a strong thunderstorm over
Gold Hill, or 8 miles northwest of Cumberland, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Buckingham...
Dillwyn...
New Canton...
Gold Hill...
Sheppards...
and Bremo Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3764 7825 3762 7826 3734 7846 3733 7848
      3734 7848 3733 7849 3760 7862 3772 7832
      3769 7824
TIME...MOT...LOC 0051Z 265DEG 32KT 3760 7831

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

ET
Special weather statement, Aug 14, 8:54 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
854 PM EDT Sat Aug 14 2021

VAZ034-035-045-046-150130-
Amherst VA-Campbell VA-Bedford VA-Appomattox VA-
854 PM EDT Sat Aug 14 2021

...A strong thunderstorm will impact portions of
northwestern Appomattox, north central Campbell, northeastern
Bedford, and Amherst Counties and the City of Lynchburg through 930
PM EDT...

At 854 PM EDT, Doppler radar was tracking a strong thunderstorm over
Coleman Falls, or near Big Island, moving east at 15 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lynchburg...
Amherst...
Forks Of Buffalo...
Bent Creek...
Clifford...
Big Island...
and Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

&&

LAT...LON 3741 7869 3733 7941 3762 7945 3763 7940
      3767 7934 3771 7905 3770 7899 3755 7890
      3754 7883 3755 7882 3751 7877
TIME...MOT...LOC 0054Z 260DEG 12KT 3749 7932

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

ET
Special weather statement, Aug 14, 9:18 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
918 PM EDT Sat Aug 14 2021

VAZ019-023-024-150145-
Botetourt VA-Rockbridge VA-Alleghany VA-
918 PM EDT Sat Aug 14 2021

...A strong thunderstorm will impact portions of
central Alleghany, southwestern Rockbridge and northern Botetourt
Counties in west central Virginia and the City of Covington through
945 PM EDT...

At 918 PM EDT, Doppler radar was tracking a strong thunderstorm over
Gala, or near Eagle Rock, moving northwest at 5 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Covington...
Clifton Forge...
Buchanan...
Glasgow...
Eagle Rock...
Collierstown...
and Jordan Mines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3770 7940 3762 7944 3761 7946 3759 7945
      3755 7947 3755 7948 3749 7954 3764 8003
      3765 8002 3766 8003 3765 8005 3767 8012
      3790 7996
TIME...MOT...LOC 0118Z 118DEG 6KT 3771 7982

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

ET
Local storm report, Aug 14, 9:26 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
926 PM EDT SAT AUG 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     1 WNW IVANHOE           36.84N 80.97W
08/14/2021                   WYTHE              VA   DEPT OF HIGHWAYS

            TREE DOWN.

0610 PM     TSTM WND DMG     1 SSE CRIPPLE CREEK     36.80N 81.10W
08/14/2021                   WYTHE              VA   DEPT OF HIGHWAYS

            TREE DOWN.

&&
Special weather statement, Aug 14, 9:41 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
941 PM EDT Sat Aug 14 2021

VAZ018-019-022-023-150215-
Botetourt VA-Craig VA-Roanoke VA-Alleghany VA-
941 PM EDT Sat Aug 14 2021

...A strong thunderstorm will impact portions of
northwestern Roanoke and south central Alleghany Counties in west
central Virginia, eastern Craig County in southwestern Virginia and
Botetourt Counties in west central Virginia through 1015 PM EDT...

At 941 PM EDT, Doppler radar was tracking a strong thunderstorm over
Oriskany, moving east at 20 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Buchanan...
Troutville...
New Castle...
Catawba...
Eagle Rock...
Oriskany...
and Fincastle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3745 7963 3746 7964 3748 7965 3748 7968
      3745 7972 3742 7978 3735 8018 3762 8023
      3762 8022 3763 8023 3773 7975
TIME...MOT...LOC 0141Z 258DEG 19KT 3758 7998

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

ET

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 8:00 PM EDTSpecial Weather StatementRNKBedford30 min
Aug 14, 8:02 PM EDTSpecial Weather StatementRNKCity of Lexington28 min
Aug 14, 8:06 PM EDTAreal Flood AdvisoryRNKBedford, Campbell79 min
Aug 14, 8:18 PM EDTSevere Thunderstorm WarningRNKAmherst, Rockbridge, City of Buena Vista34 min
Aug 14, 8:20 PM EDTSpecial Weather StatementRNKBuckingham25 min
Aug 14, 8:25 PM EDTAreal Flood AdvisoryRNKSmyth50 min
Aug 14, 8:33 PM EDTAreal Flood AdvisoryRNKAmherst, Rockbridge, City of Buena Vista, City of Lexington3 hr
Aug 14, 8:49 PM EDTSpecial Weather StatementRNKBotetourt26 min
Aug 14, 8:51 PM EDTSpecial Weather StatementRNKBuckingham24 min
Aug 14, 8:54 PM EDTSpecial Weather StatementRNKAmherst, City of Lynchburg36 min
Aug 14, 9:18 PM EDTSpecial Weather StatementRNKAlleghany, City of Covington27 min
Aug 14, 9:53 PM EDTAreal Flood AdvisoryRNKAlleghany, Botetourt, Rockbridge89 min
Aug 15, 5:12 PM EDTSpecial Weather StatementRNKCity of Danville33 min
Aug 15, 5:46 PM EDTSpecial Weather StatementRNKCity of Danville29 min
Aug 15, 6:11 PM EDTSpecial Weather StatementRNKPittsylvania34 min
Aug 15, 6:46 PM EDTSpecial Weather StatementRNKPittsylvania29 min
Aug 15, 7:01 PM EDTSpecial Weather StatementRNKFranklin29 min
Aug 15, 7:16 PM EDTSpecial Weather StatementRNKPittsylvania29 min
Aug 15, 7:31 PM EDTSpecial Weather StatementRNKFranklin29 min
Aug 15, 7:34 PM EDTSpecial Weather StatementRNKGiles26 min
Aug 15, 7:45 PM EDTSpecial Weather StatementRNKCarroll30 min
Aug 15, 7:50 PM EDTSpecial Weather StatementRNKBedford25 min
Aug 15, 3:54 PM EDTSpecial Weather StatementRNKWilkes36 min
Aug 15, 4:07 PM EDTSpecial Weather StatementRNKCaswell38 min
Aug 15, 4:28 PM EDTSevere Thunderstorm WarningRNKCaswell62 min
Aug 15, 4:37 PM EDTSpecial Weather StatementRNKWatauga23 min
Aug 15, 7:43 PM EDTSpecial Weather StatementRNKYadkin32 min
Aug 15, 3:08 PM EDTSpecial Weather StatementRNKMonroe37 min
Aug 15, 3:47 PM EDTSpecial Weather StatementRNKMonroe28 min
Aug 15, 4:52 PM EDTSpecial Weather StatementRNKMercer38 min

Nearby

Special Weather Statements in Virginia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.